After I began taking Serrapeptase, mainly as a replacement for Ibuprofen, I had an uncomfortable feeling most of one day in my left leg, especially around the ankle. I remembered that my friend, a certified herbalist, had said that Serrapeptase is effective for swelling and pain and that it clears clogged arteries, so I wondered if Serrapeptase was working on veins in my leg. I took a photo. I wondered if somehow the uncomfortable feeling was in fact serrapeptase working on veins. About two weeks later I took another photo. Look at the two photos and see what you think.
July 17, 2006
July 30, 2006 I’ve been taking Serrapeptase for two weeks.
I took the pictures above at different times of day, so the light in them is different. I tried to crop the two images to be about the same ~but my foot’s angle is different in each shot.
August 10, 2006 — When I look at my ankle I am sure that the veins are much less noticeable. In the picture, though, they are only a little more faint. I wish I hadn’t flexed my foot and made the wrinkles.
10/22/2013 ~ The brown spot is a light pinkish color now.
Serrapeptase working on veins – one month
July 17, 2006
August 20, 2006
8/20/06 ~ It looks to me as if my veins are not standing out as much. It looks to me as if they are darker, so they look more vivid. But, they aren’t as “swollen.” I don’t know. It’s hard for me to tell.
The thing is, Maggie wrote that it would take 18 months to clear clogged arteries completely. So I’m not sure how much difference I can expect in one month with my varicose veins.
When my mother was 20 years younger than I am now, her varicose veins stood out like knots all over her legs. She was diagnosed with pernicious anemia decades later. I don’t know if there is a connection, but if low B12 makes the blood cells larger, then… doesn’t it seem as if it would cause the veins to stand out?